Ovarian cysts and Irregular menstrual

Patient

Q: I had ovarian cysts two years ago and I went to a doctor he gave me oral contraceptive pill I took them for six months after that I think I got better but now the cysts came back again and I have pain in my lower back and stomach i don't think those pills really helped me, I was hoping you could help me and if there is any other treatment .

Symptoms:  Pain in my lower back , lower my stomach ,laziness,Irregular period
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Does an ovarian cyst cause burning in lower abdomen? I have been to the ER on last Thursday because of stomach pain. ...

Q: Does an ovarian cyst cause burning in lower abdomen? I have been to the ER on last Thursday because of stomach pain. ...

Q: Is medical mariguana good for ovarian cyst

Q: I went to my pcp to get a referral to an endocrinologist because of severe cystic acne on jaw line forehead and templ...

Q: Positive pregnancy test, history of ovarian cysts and miscarriages, have type 2 diabetes and on depo provera for 5 m...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews